This is my first time to a message board. I've had epilepsy for 26 years. I take dilantin & my seizures have pretty much been under control provided I take care of myself. However lately I've been experiencing some problems & I think that maybe it could be related to my meds. I have been very nervous, twitching in left eye, difficulty sleeping, dull headache, blurred vision. I have been awaking in the middle of the night & having aniexty attacks. In the past 10 days I have had 2 siezures in my sleep. All of this has me very concerned & I'm wondering if anyone else might have experienced any of these symptoms. I have a good job that I don't want to lose. Any experience, strength, or hope would be appreciated.
i am not a doctor, alot of people have been complaining about their meds- and wondering if there meds are doing it. i would think twice about it. i am just starting on meds, and my docs say all that is from the seizures itself. so perhaps its your brain causing all that trouble???? it wouldnt hurt to ask your doctor, because those are not fun- what you are having.